# SDR 98ZZZX4571

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N200CH
- Make and model: Cessna 421A
- Aircraft serial: 421A0102
- Engine: Cont GTSIO520D
- System (JASC): 2435 · Starter-Generator
- Part: Shaft Gear
- Part number: 631847
- Condition: Broken
- Location: Starter Adapter
- Component: 643259A16
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEARS ON SHAFT GEAR BROKEN OFF WHICH CAUSED SHAFT GEAR TO DAMAGE CASE WHERE PILOT BEARING GOES.
